# SDR SWIA2021071459550

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 38,819 hours, 28,346 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Condition: Delaminated
- Location: Rt Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW SHOWING DELAMINATION REQUIRES REPLACEMENT.    (FILED CLOSED)     REMOVED FO SIDE WINDOW IN REFERENCE TO AMM 56-12-01.SEE CP 23112089-1 FOR INSTALLATION.
